# SDR HEEA086696

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 6,805 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 412050015109
- Part serial: DRK100323
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG SKID CRACKED AT FWD CROSSTUBE SADDLE. TO BE SENT TO VENDOR FOR REPAIR.
